# SDR 07FDEA01368

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 1 KRUGER FLAP ALL 3 HINGES, HARDWARE HAS RUST CENTER CASTING AT ACTUATOR ATTACH, 1 HOLE IS CORRODED EDGE DAMAGED.  REPLACED NR 1 KRUGER FLAP REFERENCE MM 27-81-001-4 ADJUSTMENT AND CHECK PERFORMED REF W/C70C007-00.
